# SDR DALA2020031801917

- Difficulty date: March 18, 2020
- Submitted: March 18, 2020
- Operation: Air carrier
- Aircraft: N103DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50022
- Aircraft time: 3,436 hours, 1,647 cycles
- System (JASC): 2620 · Extinguishing System
- Part: B-Nut
- Condition: Disconnected
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING W/C 2620-01223-01B FOUND RT ENG FIREX HOSE ENGINE END B NUT BACKED ALL THE WAY OFF. ACCOMPLISHED W/C 2620-01223-01B RT ENG FIREX HOSE ENGINE END B NUT RESECURED, TORQUED, AND TORQUE STRIPPED. PER AMDS W/C 2620- 01223-01B (LP7014734)
